# SDR FDEA202208071945

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,184 hours, 27,535 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sensor
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDIS  922     52-20  3302     07AUG22  MEM  FACT  U  L EMER DOOR EICAS MESSAGE AFTER POWER TRANSFER   T/S REF. B757  FIM 52-71 FT 802/805, NO FAULT CODES  NOTED. TARGET TEST FAR WITH DOOR CLOSED, FOUND  SENSOR LOOSE. SECURED SENSOR REF. B757 AMM  52-71-00-5-0, TEST OK.
